# SDR QXEA9500075

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116Z
- Make and model: Swrngn SA227AC
- Aircraft serial: AC598
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 27520200003
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR RED INTRANSIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE NOSE GEAR UP POSITION SWITCH.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
